# SDR UPS04443350

- Difficulty date: September 24, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65B0989142
- Part serial: 236
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D- R5 DOOR UPR GATE CRACKED.  (BS 2240 TO 2280, STR R16 TO R17) UPPER GATE REPLACED IAW MM 20-51-01.
